Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
coolguy

Niacin post by earlier user Switz. i want to take Niacin too but can i take it while i'm on accutane?

Recommended Posts

by Switz

This was posted in the adult acne forum but I decided to make a thread here because i think it needs more attention and we need more people to try this. Anyways I've been taking Niacin for about a week and its giving me very good results. It's tightening my pores, i get less oil, and i just dont break out anymore. I've literally only had 2 pimples this whole week and they were so small that they disappeared once i popped them. When you take Niacin you get this thing called the niacin "flush" which is your body giving you a signal that you are detoxing. Basically what Niacin does is widen the capillaries around your entire body and including your skin.

Wider capillaries = more blood flow to the skin = healthy skin

Niacin also plays a role in liver function and aids the liver in metabolizing toxins. Here is some more info on Niacin

Share this post


Link to post
Share on other sites

no no no no no! dont do it, accutane is hard on the liver and adding niacin could send it overboard. you shouldnt be worrying about other vitamins right now, just let accutane run its course.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×